# SDR USAA2010082491755

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 66,934 hours, 30,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1458
- Condition: Inoperative
- Location: Cabin
- Part time: 55,013 hours, 23,581 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5 - PHX - EEL - FORWARD DOOR 1R, 1L EMERGENCY EXIT LIGHTS ARE OFF AT THE SAME TIME REAR DOOR 2R, 2L EMERGENCY EXIT LIGHTS ARE ON.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
